# SDR GTIA2018052702666

- Difficulty date: May 27, 2018
- Submitted: May 28, 2018
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 13,006 hours, 5,843 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

F/A REPORT A STRONG SMELL OF DIRTY SOCKS IN THE MIDLE OF THE CABIN.  THE SMELL IS GONE AFTER THE APU BLEED TURNED OFF.  PERFORMED TSM 05-50-00-810-831, FOUND APU GENERATOR GENERATOR LEAKING.  PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00.  NO SMELL NOTICE AT THIS TIME.
